# SDR DXTA200400387

- Difficulty date: September 8, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 3,071 hours, 1,888 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 125027025
- Part serial: 380
- Condition: Failed
- Location: Cabin
- Part time: 1,211 hours, 731 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE NOTICED A STRONG INSULATION BURNING ODOR IN THE CABIN, COMING FROM THE AFT CLOSET AREA.  ACCESSED ELECTRICAL EQUIPMENT IN AFT CLOSET, PULLED BREAKERS FOR AIRSHOW, INVERTER, AUDIO AMP AND CABIN MODULE SMELL STILL THERE.  ACCESSED BAGGAGE FAN FOUND NOT CAUSE OF SMELL,  FOUND WEMAC BOOST FAN TO BE THE CAUSE OF THE ELECTRICAL SMELL, MOTOR OPERATING SLOW AND NOISY.  REMOVED AND REPLACED FAN IAW CESSNA 750 MM CHAPTER 21-21-00.
